MAUDE Adverse Event Report: PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM

PRECISION SPINE, INC REFORM PEDICLE SCREW SYSTEM
Model Number 39-PA-8570
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2025, utilizing the reform pedicle screw system.Surgeon noted the one of the screws was incorrectly position and during attempts to remove it, the tip of the retention bone-screwdriver (39-sp-0601) broke.A small rod was inserted into the screw and the entire screw was successfully removed using a strong rod holder.The surgeon then attempted to reposition and reinsert the same screw.However, it remained incorrectly placed and required removal.During the removal attempt the head of the reform 8.5 x 70mm polyaxial pedicle screw (39-pa-8570) fractured.The screw was ultimately extracted using a rod.The screw head broke completely off during the final stage of removal.While inserting a new screw, the tip of the polyaxial driver assembly reform pedicle screw system (39-sp-0730) broke.A rod was used to remove the screw as the driver tip was stuck in the screw head, and the procedure was successfully completed without further issue.There was a five (5) minute delay to the procedure as a result of the issues reported.
 
Additional Manufacturer Narrative
H3 device evaluation - visual examination of the device noted the screw fractured at the neck exhibits failure due to torsional overload since the fracture plane is normal to the longitudinal axis.Review of device history records found 15 pieces of this lot released for distribution on 7/16/2019 with no deviation or anomalies.Two year complaint history review ((b)(6) 2023-(b)(6) 2025) found this to be the only report for any of the part number in the refom polyaxial pedicle screw family in this two-year time frame.No corrective actions are recommended.

Brand Name
REFORM PEDICLE SCREW SYSTEM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key23936080
Report Number3005739886-2025-00026
Device Sequence Number17549370
Product Code MNI
UDI-Device Identifier00840019900515
UDI-Public(01)00840019900515(11)190716(10)25078PS
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K121172
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number39-PA-8570
Device Catalogue Number39-PA-8570
Device Lot Number25078PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown